# SDR ASAA2022080439499

- Difficulty date: August 4, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 1,324 hours, 388 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 632920703
- Part serial: 2858
- Condition: Faulty
- Location: #2 Engine
- Part time: 1,441 hours, 421 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT CODE 36145242 ENG 2 FAMV RVDT SIGNAL OUT OF RANGE DETECTED BY: IASC-RIGHT. GROUNDED - YES. REMOVED AND REPLACED #2 FAN AIR MODULATING VALVE REF B737-9 AMM 36-12-03.
